# SDR AALA202304119560

- Difficulty date: April 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 33,086 hours, 13,853 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN / CLOSE. **SUPPLEMENTAL REPORT FOR AALA202304059560: REPOSITIONED AND ADJUSTED AFT LAVATORY BI-FOLD DOOR PER CMM 25-42-51.** (CLOSED)
